Geometric & Functional Analysis GAFA

, Volume 5, Issue 5, pp 800–808

On asymptotic volume of tori

  • D. Burago
  • S. Ivanov
Article

DOI: 10.1007/BF01897051

Cite this article as:
Burago, D. & Ivanov, S. Geometric and Functional Analysis (1995) 5: 800. doi:10.1007/BF01897051

Copyright information

© Birkhäuser Verlag 1995

Authors and Affiliations

  • D. Burago
    • 1
  • S. Ivanov
    • 2
  1. 1.PennState UniversityUniversity ParkUSA
  2. 2.St. Petersburg Branch ofSteklov Institute of Russian Academy of SciSt. PetersburgRussia